# SDR GTIA2019020423130

- Difficulty date: February 2, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 50,198 hours, 23,665 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR WAS DETECTED ON APPROACH BELOW 3000 CHEMICAL/ SWEET SMELL COCKPIT AND FWD CABIN ( PACKS )-PERFORMED TI 2100-1706 STAGE 1 CLEANING OF THE EFCS IAW AMM 21-00-00. FOUND NO EVIDENCE OF CONTAMINATION WITHIN OZONE FLITER R/R PRECAUTIONARY OZONE FILTER IAW AMM 21-51-41. R/R CONDENSER IAW AMM 21-52-32. PERFORMED ENGINE RUN IAW AMM 71-00-00. NO ODOR DETECTED. THIS CLEARS DMI# 2442277-1. PLACARD REMOVED MOC NOTIFIED
